# SDR UPS07M49833

- Difficulty date: April 11, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT HOR STAB - UNDER FAIRING 347DF AREA, SEVERAL AREAS OF CORROSION FOUND ON SKIN NEAR LWR FASTENER HOLES AT STA 2130 TO 2164.  CORR ON SKIN REMOVED EXCEEDS LIMIT MATL THK 0.125", THK REMOVED 0.055" THK REMAINING 0.070 SRM 53-00-01 VI R38.  DAMAGED SKIN TRIM SRM 53-20-00 FIG 12 VI R38.  HFEC INSP C/ODAC NDTSPM R13 06-10-01.001 ON TRIM OFF AREA, NO CRACK EVIDENT.  REPAIR DOUBLER & FILLER FAB USING MATL 7075-T6-0.100" & 0.063" SRM 53-20-00 VI R38 FIG 12.  REPAIR PARTS INSTALLED PER SRM 53-20-00 VI FIG 12 R39.
